# SDR GTIA010225

- Difficulty date: April 23, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3300 · Lighting System
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - PASSENGER O/H EMERGENCY AISLE LIGHTS INOPERATIVE FROM ROWS 4 TO 10 AND 29 TO 34.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD IAW MD-80 MM 33-51-00.  (M)
